# SDR TWAA0016402

- Difficulty date: October 21, 2000
- Submitted: October 23, 2000
- Operation: Air carrier
- Aircraft: N722TW
- Make and model: Boeing 757231
- Aircraft serial: 29385
- Aircraft time: 3,992 hours, 1,351 cycles
- System (JASC): 2810 · Fuel Storage
- Part: O-Ring
- Part number: 1520000B
- Condition: Worn
- Location: Rt Wing
- Stage of operation: CL
- How discovered: V
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FUEL WAS LEAKING FROM THE RIGHT WING.  FLIGHT RETURNED TO STL.  REPLACED THE O-RING AT THE FUEL OVERFILL SENSOR.  NO CHECK-C.
